MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable tina-quant hemoglobin a1cdx gen.3 result from the cobas c 513 analyzer for one patient.The initial result was 5.43%, and the repeat result was 4.92%.The questionable results were not released outside of the laboratory.The initial result was found to be questionable because the customer was performing repeat testing due to a failing qc.
 
Additional Manufacturer Narrative
The tina-quant hemoglobin a1cdx gen.3 reagent lot number 856360, and the expiration date was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.The calibration history showed no issues.The qc history showed that the customer's qc was previously close to the mean, and started to shift downward.The alarm trace does not contain a conspicuous event.A field service engineer (fse) determined that the issue was linked to a single reagent pack that had less than 10% of the reagent remaining.The fes replaced reagents, performed checks, replaced the reagent probe, and verified the instrument by performing calibration and qc successfully.The investigation determined that the service action resolved the issue.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24521843
Report Number1823260-2026-00789
Device Sequence Number15582182
Product Code PDJ
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07559674190
Device Lot Number85636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown